# SDR SIMA20210420004

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N258NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000675
- Aircraft time: 9,286 hours, 6,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY PHOTOLUMNISCENT LIGHT STRIP WORN-C/A-RAR FWD ENTRY EMERGENCY PHOTOLUMNISCENT LIGHT STRIP IAW AMM 33-50-21
